Inclusions of Waterman-Shiba spaces into generalized Wiener classes
Journal article, 2014

The characterization of the inclusion of Waterman-Shiba spaces Lambda BV(p) into generalized Wiener classes of functions BV (q; delta) is given. It uses a new and shorter proof and extends an earlier result of U. Goginava.

Bounded variation

Generalized bounded variation

Banach space

Generalized Wiener class

Fourier series

Mathematics

Author

Mahdi Hormozi

Chalmers, Mathematical Sciences, Mathematics

University of Gothenburg

F. Prus-Wisniowski

Uniwersytet Szczecinski

Hjalmar Rosengren

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Journal of Mathematical Analysis and Applications

0022-247X (ISSN) 1096-0813 (eISSN)

Vol. 419 1 428-432

Roots

Basic sciences

Subject Categories

Mathematical Analysis

DOI

10.1016/j.jmaa.2014.03.096

More information

Created

10/7/2017